# SDR DALA1312766903

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 84,522 hours, 36,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO REPORT OF "LIGHT" SMOKE/MIST IN CABIN AND SULFUR/MATCH/BURNING ODOR NEAR SEATS 24-26 & 36-38.  MIST/ ODOR DISIPATED BEFORE LANDING.  NO MASKS DONNED OR DEPLOYED.  NO EMERGENCY DECLARED.  INSPECTED SEAT AREAS, CEILING PANELS, LAVS, AND RAN IFE EQUIPMENT, ENGINES AND PACKS.  NO ODOR DETECTED.  TEST FLIGHT ACCOMPLISHED AND ALL SYS CHECKS OK.
